MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE

US ENDOSCOPY TRUFREEZE; TRUFREEZE CONSOLE
Model Number CC301
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a trade show event, a trufreeze console was used on two individuals to attempt to treat the skin; irritation was reported as a result.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The investigation determined that the trufreeze console was used outside of a clinical setting by an individual who was not a licensed medical professional.Use under these conditions is inconsistent with the device's intended use and labeling.Steris implemented corrective actions to prevent recurrence, including mandatory training for steris's procedural endoscopy and clinical teams who serve as the company stewards of the trufreeze product, to reinforce appropriate use, handling, and oversight of the device.No further complaints or reports of skin irritation related to this event have been received since the initial report.

Brand Name
TRUFREEZE
Common Device Name
TRUFREEZE CONSOLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23572958
Report Number1528319-2025-00105
Device Sequence Number10205758
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006(11)220928
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K223369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC301
Device Catalogue NumberCC301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown